Panadol Cold And Flu Hony | 10 Sachet
Panadol Cold And Flu Hony | 10 Sachet
Panadol Cold And Flu Hony | 10 Sachet

Panadol Cold And Flu Hony | 10 Sachet

SAR 17 80
36 Points
Panadol
Ask our pharmacist
Live Chat Send Email
Share product
Download Adam Pharmacy App

Panadol Cold & Flu with Honey | 10 bags

the use:

It is used to relieve the following indications:

Headache

Congestion and sinus pain

sneeze

body aches

Nasal obstruction and runny nose

High body temperature

How to use:

Adults and children 12 years of age and over Take 1 sachet every 6 hours as needed

Warnings and Precautions:

Do not take: if you are allergic to paracetamol, chlorpheniramine, pseudoephedrine hydrochloride, other antihistamines or any of the ingredients in this medicine

Tell your doctor about your allergies and what signs you have

if you are taking other paracetamol containing products, other antihistamines, cough, cold and flu medicines, or decongestants

Make sure not to exceed the dose

If you suffer from high blood pressure or severe kidney or heart problems

if you are taking or have taken within the past 2 weeks MAO inhibitors (used to treat depression)

Taste:

Lemon

Active ingredients:

Paracetamol, Vitamin C, Phenylephrine

concentration:

Paracetamol 750 mg, Vitamin C 60 mg, Phenylephrine 10 mg

Package size:

10 bags

Pharmaceutical form:

Water soluble granule bags

GTIN : 6805699957376
Weight : 0.100 KG
Sorry, there are no results for your search. Try searching with different data https://www.adamonline.com/front/images/empty-product-search.png SAR

Price

Brand